# SDR GLBA20030594

- Difficulty date: March 21, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 15,767 hours, 21,450 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1303800445
- Condition: Frozen
- Location: N1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT N1 INDICATOR  SPIKED & FROZE AT 98 PERCENT, PREFORMED OPS CK FOUND NO DEFECTS SWAPPED GAUGES PN 130-380044-5 CND
